# SDR DXTA2015071706044

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 7,673 hours, 5,047 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0907B00
- Part serial: 0197
- Condition: Failed
- Location: Recirculation
- Part time: 7,673 hours, 5,047 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN ON THE GROUND WITH THE APU RUNNING & BLEED AIR ON.    DISCONNECTED BLEED AIR DUCT COUPLING & BORESCOPED APU INLET COMPRESSOR AREA & BLEED AIR PORT FOR OIL LEAK.  NO OIL LEAKAGE NOTED AT THIS TIME.  CONNECTED BLEED AIR COUPLING, LEAK CHECK NORMAL.  WORK PERFORMED IAW CHAPTER 49-10-00 OF THE MM.  POWERED UP ACFT TO RUN APU & SMELLED BURNT WIRING SMELL FROM COCKPIT.  ISOLATED BURNED ODOR TO AFT CLOSET.  GAINED ACCESS TO CABIN RECIRCULATION FAN.  REMOVED CABIN RECIRCULATION FAN & OPS CHECKED.  FOUND RECIRCULATION FAN BLOWING BURNED ODOR.  INSTALLED REPAIRED EXCHANGE CABIN RECIRCULATION FAN IAW MM 21-22-03.  OPS CHECKED NORMAL.
